# SDR 97UAL900282

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9060U
- Make and model: Boeing 737222
- Aircraft serial: 19941
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE REPORTED DURING TAKEOFF, AND CREW RETURNED TO FIELD.  ACCOMPLISHED BIRD STRIKE INSPECTION FOR THREE STRIKES ON THE LEFT SIDE OF THE NOSE AND ONE STRIKE ON THE RIGHT SIDE.  THERE WAS NO DAMAGE TO THE AIRCRAFT OR EITHER ENGINE.
